# SDR CALA9900686

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1174-1202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT O/B SEAT TRACK CORRODED FROM STA 1174-1202, LBL 48.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 53-05-04.
